# SDR DALA2018081004986

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 727f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A DENT AT THE AFT CARGO BAY FRAME, BS 727F ON STRINGER 22L.  THE STRINGER WAS REPAIRED IAW ETI-37-18-457, REV 2, AND ERA 570680-14, REV ORIGINAL.
